MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N19; N19 PATIENT MONITOR

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N19; N19 PATIENT MONITOR
Model Number N19
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2025
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2025, at 1:24 am, a patient in the intensive care unit (icu) was connected to a benevision n19 patient monitor (serial number: (b)(6)) and a benevision workstation (serial number: (b)(6)).During this time, the patient "coded".It was reported that no audible alarms, specifically ecg-related alarms, were heard in the patient's room or at the nurse's station.The patient experienced a second coding at 1:48 am and subsequently expired.
 
Additional Manufacturer Narrative
A mindray service representative conducted an on-site evaluation of the benevision n19 patient monitor and the associated workstation.The representative was unable to replicate the reported issue.Device logs from the benevision n19 patient monitor, central station server, and workstation were collected for further analysis.Review of the device and server logs confirmed that, at the times of the reported events (1:24 am and 1:48 am), the following arrhythmia alarms were generated: ventricular tachycardia (v-tach), ventricular fibrillation (v-fib)/v-tach, and extreme tachycardia (extreme tachy).The logs further confirmed that, at the corresponding alarm times, the audible alarms were activated on both the n19 patient monitor and the benevision workstation.Both devices performed according to specifications.High-priority arrhythmia alarms were triggered as expected, and log records indicate that audible alarms played normally.The benevision n19 patient monitor and benevision workstation performed per specifications.

Brand Name
BENEVISION N19
Common Device Name
N19 PATIENT MONITOR
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
Manufacturer (Section G)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH   518106
Manufacturer Contact
anna jeczen
800 macarthur blvd
mahwah, NJ 07430
2019958096
MDR Report Key23611136
Report Number3009156722-2025-00021
Device Sequence Number21278441
Product Code MHX
UDI-Device Identifier06944904095608
UDI-Public06944904095608
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberN19
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown